Alert archive / California / Gale Warnings in 2013
Gale Warning 9, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 14, 2013, 2:46 PM PDT. It took effect at Apr 15, 2013, 5:00 AM PDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 2:46 PM PDT (21:46 UTC)
- In effect from
- Apr 15, 2013, 5:00 AM PDT
- Expired
- Apr 16, 2013, 2:46 AM PDT
- In force
- 22 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
670 WHUS76 KEKA 142146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT SUN APR 14 2013 ...GALE AND NEAR GALE CONDITIONS ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY MORNING... PZZ475-150600- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-130415T2200Z/ /O.UPG.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ /O.NEW.KEKA.GL.W.0009.130415T2200Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...MODERATE TO STRONG NORTHERLIES. GALE FORCE GUSTS LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES. GALE CONDITIONS LATE MONDAY INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-150600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE AROUND CAPE MENDOCINO LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES LATE MONDAY INTO TUESDAY MORNING. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-150600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES. NEAR GALE CONDITIONS LATE MONDAY INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150600- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE AROUND CAPE MENDOCINO AND PT ARENA LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES LATE MONDAY INTO TUESDAY MORNING. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
6 follow-up statements
456 WHUS76 KEKA 150405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT SUN APR 14 2013 PZZ475-151215- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130415T2200Z/ /O.CON.KEKA.GL.W.0009.130415T2200Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT INCREASING TO 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT BY MONDAY AFTERNOON. * WAVES...NW BUILDING TO 12 TO 14 FT BY MONDAY WITH A PERIOD OF AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-151215- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 905 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY... * WINDS...N INCREASING TO 15 TO 25 KT BY MONDAY MORNING. OCCASIONAL GUSTS TO NEAR 35 KT AROUND CAPE MENDOCINO LATE MONDAY INTO TUESDAY. * WAVES...NW BUILDING TO 8 TO 10 FT AT AROUND 9 SECONDS. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-151215- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...N INCREASING TO 20 TO 30 KT BY MONDAY AND MONDAY NIGHT. OCCASIONAL GUSTS TO 35 KT LATE MONDAY INTO TUESDAY MORNING. * WAVES...NW BUILDING TO 10 TO 13 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-151215- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM WEDNESDAY... * WINDS...N INCREASING TO 20 TO 30 KT BY MONDAY AND MONDAY NIGHT. OCCASIONAL GUSTS TO 35 KT AROUND CAPE MENDOCINO AND PT ARENA LATE MONDAY INTO TUESDAY MORNING. * WAVES...NW BUILDING TO 10 TO 12 FT BY MONDAY AND MONDAY NIGHT. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
702 WHUS76 KEKA 150913 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 AM PDT MON APR 15 2013 PZZ455-151715- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-130415T1000Z/ /O.EXB.KEKA.GL.W.0009.130415T1200Z-130416T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 213 AM PDT MON APR 15 2013 ...GALE WARNING IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 3 AM PDT TUESDAY. * WINDS...N 40 KT TODAY AND TONIGHT. * SEAS...NW 15 FT AT 10 SECONDS LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-151715- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-130415T1000Z/ /O.EXT.KEKA.GL.W.0009.130415T1200Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 AM PDT MON APR 15 2013 ...GALE WARNING NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO 9 AM PDT TUESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 5 AM EARLY THIS MORNING TO 9 AM PDT TUESDAY. * WINDS...N 40 KT TODAY AND TONIGHT. * WAVES...NW 15 FT AT 10 SECONDS LATE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-151715- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 213 AM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...N 30 KT TODAY AND TONIGHT. * WAVES...NW 10 FT AT 10 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-151715- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 AM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...N 30 KT TODAY AND TONIGHT. * WAVES...NW 13 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
877 WHUS76 KEKA 151552 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 AM PDT MON APR 15 2013 PZZ455-160000- /O.CON.KEKA.GL.W.0009.000000T0000Z-130416T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 852 AM PDT MON APR 15 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. GUSTS TO GALE FORCE...ESPECIALLY AROUND CAPE MENDOCINO AND PT ARENA THROUGH TUESDAY MORNING. * WAVES...BUILDING STEEP NORTHERLY WAVES. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-160000- /O.CON.KEKA.GL.W.0009.000000T0000Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 AM PDT MON APR 15 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. GALE FORCE GUSTS THROUGH TUESDAY MORNING. * WAVES...BUILDING STEEP NORTHERLY WAVES. THE HIGHEST WAVES WILL BE ACROSS THE SOUTHERN PORTION THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-160000- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 AM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE...ESPECIALLY AROUND CAPE MENDOCINO THROUGH TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-160000- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 AM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE THROUGH TUESDAY MORNING. * WAVES...BUILDING STEEP NORTHERLY WAVES. NEAR GALE CONDITIONS THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
063 WHUS76 KEKA 152143 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PDT MON APR 15 2013 PZZ455-160545- /O.CAN.KEKA.GL.W.0009.000000T0000Z-130416T1000Z/ /O.EXA.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 PM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE...ESPECIALLY AROUND CAPE MENDOCINO AND PT ARENA THROUGH TUESDAY MORNING. * WAVES...NORTHERLY WAVES. VERY STEEP WAVES AROUND CAPE MENDOCINO AND PT ARENA THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-160545- /O.CON.KEKA.GL.W.0009.000000T0000Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PDT MON APR 15 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. GALE FORCE GUSTS THROUGH TUESDAY MORNING. * WAVES...VERY STEEP NORTHERLY WAVES. THE HIGHEST WAVES WILL BE ACROSS THE SOUTHERN PORTION THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-160545- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 PM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE...ESPECIALLY AROUND CAPE MENDOCINO THROUGH TUESDAY MORNING. * WAVES...NORTHERLY WAVES. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-160545- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 243 PM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE THROUGH TUESDAY MORNING. * WAVES...VERY STEEP NORTHERLY WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
075 WHUS76 KEKA 160410 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 PM PDT MON APR 15 2013 PZZ470-161215- /O.NEW.KEKA.SE.W.0007.130416T0410Z-130416T1600Z/ /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 910 PM PDT MON APR 15 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY. * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT TONIGHT SUBSIDING TO 15 TO 25 KT WITH GUSTS TO 30 KT ON TUESDAY. * WAVES...NW 12 FT AT 8 SECONDS SUBSIDING SLIGHTLY TO 10 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-161215- /O.CON.KEKA.GL.W.0009.000000T0000Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 PM PDT MON APR 15 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WINDS...N 25 TO 30 KT. FREQUENT GUSTS TO 35 KT TONIGHT AND TUESDAY MORNING. * WAVES...NW 12 TO 14 FT AT 8 TO 9 SECONDS TONIGHT AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-161215- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 910 PM PDT MON APR 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY... * WINDS...N 20 TO 30 KT. OCCASIONAL GUSTS TO 35 KT TONIGHT NEAR AND S OF CAPE MENDOCINO. * WAVES...NW 10 FT AT 8 TO 9 SECONDS TONIGHT THROUGH TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
168 WHUS76 KEKA 160946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT TUE APR 16 2013 PZZ475-161800- /O.CAN.KEKA.GL.W.0009.000000T0000Z-130416T1600Z/ /O.NEW.KEKA.SC.Y.0036.130416T1000Z-130421T0000Z/ /O.NEW.KEKA.SE.W.0008.130416T1000Z-130417T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT TUE APR 16 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 5 PM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 30 KT TODAY AND TONIGHT. * WAVES...NW 13 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-161800- /O.CAN.KEKA.SE.W.0007.000000T0000Z-130416T1600Z/ /O.NEW.KEKA.SC.Y.0036.130416T1000Z-130418T2200Z/ /O.UPG.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ /O.NEW.KEKA.SE.W.0008.130416T1000Z-130417T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PDT TUE APR 16 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...N 25 KT TODAY AND TONIGHT. * WAVES...NW 11 FT AT 8 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-161800- /O.CAN.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ /O.NEW.KEKA.SC.Y.0036.130416T1000Z-130418T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 AM PDT TUE APR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THURSDAY. * WINDS...N 25 KT TODAY AND TONIGHT. * WAVES...NW 10 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-161800- /O.UPG.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ /O.NEW.KEKA.SE.W.0008.130416T1000Z-130417T1200Z/ /O.NEW.KEKA.SC.Y.0036.130416T1000Z-130418T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PDT TUE APR 16 2013 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...N 30 KT TODAY AND TONIGHT. * WAVES...NW 11 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 14, 5:34 AM PDT, 9 hours 12 minutes earlier.
Area forecast discussion, Apr 14, 5:34 AM PDT, 9 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 534 AM PDT SUN APR 14 2013 .SYNOPSIS...A COLDER AIR MASS WILL BRING A CHANCE OF SHOWERS...COLDER TEMPERATURES AND BLUSTERY NORTHWEST WINDS TONIGHT THROUGH MONDAY. && .DISCUSSION...BRISK ONSHORE FLOW HAS BEEN GENERATING LOW CLOUDS OVER SOUTHERN HUMBOLDT...WESTERN TRINITY AND FAR NORTHERN MENDO COUNTIES EARLY THIS MORNING. OTHERWISE SKIES WERE MOSTLY CLEAR WITH TEMPERATURES AT LOWER ELEVATIONS BELOW 2500 FT RANGING FROM THE LOWER 40S TO THE LOWER 30S. THE ONSHORE FLOW WILL DIMINISH SLIGHTLY TODAY AS A WEAK SURFACE FRONT APPROACHES FROM THE NW, THIS TROUGH WILL LIKELY DAMPEN OUT BEFORE REACHING THE AREA THIS AFTERNOON. WE SHOULD SEE SOME SHOWER ACTIVITY THIS AFTERNOON THROUGH MONDAY AS A 130KT JET SAGS SOUTHWARD OVER THE AREA. AMOUNTS SHOULD BE MOSTLY LIGHT AND NOT TOO WIDESPREAD. SNOW LEVELS WILL FALL TODAY THROUGH TONIGHT AS THE AIR MASS COOLS ALOFT. SNOW LEVELS WILL DROP TO 2500 FEET ON MONDAY...WITH PERHAPS FEW LIGHT AND SPOTTY SNOW SHOWERS OVER AND ALONG HIGHWAY 299. ACCUMULATIONS WILL PROBABLY BE VERY LIGHT IF ANY. MAIN AFFECT LOOKS TO BE THE STRONG COOLING AND COLD OVERNIGHT TEMPERATURES. FROST ADVISORIES ARE CURRENTLY IN EFFECT FOR THE INTERIOR ZONES FOR TEMPERATURES OF 33-36F. MOISTURE AND CLOUD COVER WILL PROBABLY HINDER THE LONG-WAVE COOLING TONIGHT/MON MORNING. FROST DEVELOPMENT AND FREEZING TEMPERATURES IN THE VALLEYS DOES NOT LOOK ALL THE GREAT...BUT 850MB TEMPS PLUNGING TO -1C TO -3C WILL CERTAINLY MAKE FOR COLD CONDITIONS OVER THE RIDGES AND MOUNTAIN TOPS ABOVE 2500 FEET. NOT TOO SURE ABOUT THE LONG WAVE COOLING IN THE VALLEYS...SO WILL HOLD OFF ON HOISTING A FREEZE WARNING OR WATCH. MORE COOLING IS EXPECTED ON MONDAY AS THE JET PASSES OVER AND TO THE EAST OF THE AREA AND STRONG NORTH FLOW DEVELOPS. WINDS SHOULD DECOUPLE MON NIGHT AS SKIES CLEAR OUT THROUGH TUE MORNING. THIS APPEARS TO BE THE PERIOD WHEN THE THREAT FOR FROST AND FREEZING WILL BE GREATEST. ALL THE INGREDIENTS FOR A LONG COLD NIGHT COME TOGETHER; A COLD AND DRY AIR MASS...LIGHT WINDS AND CLEAR SKIES. THUS MORE FROST ADVISORIES WILL BE NECESSARY. FREEZE WARNINGS ARE PROBABLY GOING TO BE NECESSARY FOR TRINITY COUNTY AND PERHAPS MENDO COUNTY NORTH OF UKIAH. THE AIR MASS WILL GRADUALLY MODERATE THROUGH MID WEEK...BUT WITH CLEAR SKIES AND LONG WAVE COOLING...FROST WILL FORM IN THE MICRO- CLIMATES OF TRINITY AND MENDOCINO COUNTIES. THUS MORE FROST ADVISORIES WILL BE NECESSARY THROUGH MID WEEK FOR THESE MICRO- CLIMATES. WARMER WEATHER LOOKS DEVELOP TOWARD THE END OF THE WEEK AND PERHAPS INTO THE WEEKEND AS THE OFFSHORE RIDGE HOLDS. LOW CLOUDS AND PERHAPS PATCHES FOG AND DRIZZLE WILL DEVELOP ALONG THE NORTH COAST AS THE AIR MASS SLOWLY WARMS UP TOWARD THE END OF THE WEEK AND NEXT WEEKEND. && .AVIATION...GENERALLY WIDESPREAD VFR CONDITIONS EXPECTED TO CONTINUE UNDER DRY BRISK NORTHERLY FLOW. VERY BRIEF MVFR CIGS ARE POSSIBLE ALONG THE IMMEDIATE COAST DURING THE LATE NIGHT AND MORNING HOURS. && .MARINE...HIGH PRESSURE OFFSHORE WILL ALLOW NORTHERLY WINDS TO CONTINUE THROUGH NEXT WEEK. AS THE HIGH PRESSURE OFFSHORE APPROACHES THE WEST COAST LATE MONDAY...THE PRESSURE GRADIENT WILL TIGHTEN, CAUSING GALE CONDITIONS TO RETURN TO THE OUTER WATERS FROM LATE MONDAY INTO POSSIBLY TUESDAY. A GALE WATCH REMAINS IN EFFECT FOR ZONE 475 WITH CONFIDENCE GROWING THAT WE WILL GET GALE CONDITIONS ACROSS AT LEAST THE OUTER WATERS DURING THIS TIME PERIOD. && .EKA WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY UNTIL 8 AM PDT THIS MORNING CAZ003-076. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 3 AM PDT WEDNESDAY PZZ450. SMALL CRAFT ADVISORY UNTIL 5 PM PDT WEDNESDAY PZZ455. SMALL CRAFT ADVISORY UNTIL 5 PM PDT THURSDAY PZZ470. GALE WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING PZZ475. SMALL CRAFT ADVISORY UNTIL 9 AM PDT MONDAY PZZ475. &&
Hazardous weather outlook, Apr 14, 8:37 AM PDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 837 AM PDT SUN APR 14 2013 CAZ001-002-151545- REDWOOD COAST-MENDOCINO COAST- 837 AM PDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. COLDER AIR MASS AND GUSTY NORTHWEST WINDS WILL SPREAD INTO REGION TONIGHT THROUGH MONDAY. LOW TEMPERATURES WILL LIKELY DIP INTO THE LOWER TO MID 30S TUESDAY MORNING...RESULTING IN THE DEVELOPMENT OF FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-076-151545- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 837 AM PDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD AIR MASS WILL MOVE INTO THE AREA THROUGH MONDAY. THIS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S BY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-151545- UPPER TRINITY RIVER- 837 AM PDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD AIR MASS WILL MOVE INTO THE AREA THROUGH MONDAY. THIS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO FALL INTO THE MID 20S TO LOWER 30S BY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:54 PM PDT | Frost Advisory | EKA | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.